UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Euler systems for modular forms over imaginary quadratic fields

Lei, A; Loeffler, D; Zerbes, SL; (2015) Euler systems for modular forms over imaginary quadratic fields. Compositio Mathematica , 151 (9) pp. 1585-1625. 10.1112/S0010437X14008033. Green open access

[thumbnail of Lei_Euler_systems_modular_forms.pdf]
Preview
Text
Lei_Euler_systems_modular_forms.pdf

Download (551kB) | Preview

Abstract

We construct an Euler system attached to a weight 2 modular form twisted by a Groessencharacter of an imaginary quadratic field, and apply this to bounding Selmer groups.

Type: Article
Title: Euler systems for modular forms over imaginary quadratic fields
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/S0010437X14008033
Publisher version: https://doi.org/10.1112/S0010437X14008033
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
URI: https://discovery.ucl.ac.uk/id/eprint/1425721
Downloads since deposit
Loading...
79Downloads
Download activity - last month
Loading...
Download activity - last 12 months
Loading...
Downloads by country - last 12 months
1.United States
3
2.Russian Federation
2
3.China
2
4.Indonesia
1
5.United Kingdom
1
6.South Africa
1

Archive Staff Only

View Item View Item